# SDR FDEA201811263393

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,860 hours, 25,436 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TROUBLE SHOOTING FINISHED THE LDG ALT EXT C/B  POPPED OUT AGAIN                                       DURING T/S FOUND "ALT GEAR EXTENSION CONT" C/B  FAULT , C/B SWAPPED  CB C41177 WITH CB C00773,  P006-01//H006 CB-BTL 2 CARGO FIRE EXTINGUISHING T/S REF WDM 32-12-12, 32-12-11 & 32-35-11 AND FOUND                               SHORT CB TO USERS, SHORT CONFIMED FROM PIN 31 OF                                  D42018P. FOUND WIRE SHORTED(W2516-1018-18) AT                                     SPLICE SP1246.                                                                             NEED TO CUT SHORT AT WIRE(1 INCH) AND                                    RESPLICE ALL WIRES(W2516-2520R-18,
